# SDR 2014FA0000542

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: General aviation
- Aircraft: N61HL
- Make and model: Snias AS350BA
- Aircraft serial: 2298
- Aircraft time: 11,788 hours, 10,631 cycles
- Engine: Lyc LTS101600A3
- Engine time: 9,425 hours, 10,131 cycles
- System (JASC): 7100 · Powerplant System
- Part: Capacitor
- Part number: 350A54109100
- Condition: Broken
- Location: Engine
- Part time: 1,747 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED N1 DROOPING AFTER TAKEOFF, LANDED BACK ON THE PAD, VISUAL INSPECTION OF THE ENGINE WAS PERFORMED,  NOTICED THE SMALL CAPACITOR LOOKED SLIGHTLY OFF CENTER, SHOULD LOOK PERPENDICULAR TO THE ENGINE, AS A SLIGHT HAND PRESSURE WAS APPLIED THE UNIT BROKE OFF COMPLETELY, THE LOSS OF AIR AT THIS CAPACITOR CAUSED THE ENGINE GOVERNOR TO DROOP, A REPLACEMENT CAPACITOR WAS INSTALLED AND ACFT OPERATION WAS NORMAL.
